# SDR HNAA202407260002

- Difficulty date: June 5, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 52,432 hours, 50,190 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2213 AFT SUPPORT ANGLE CRACKED ON THE RH WING TO BODY FAIRNG UPPER SURFACE.  REPAIRED IAW EO1-05-24-0340
